# SDR AALA20170814009

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 146A8128
- Condition: Corroded
- Location: Bs 803 & 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR THRESHOLD SUPPORT BEAM AT RBL 19 BETWEEN BS 803 AND 847.  INSTALLED A NEW SUPPORT BEAM IAW SRM 51-40-02-0G.
